MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET ULTRA 5000A; CATHETER, CORONARY, ATHERECTOMY
Model Number 45038
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.An angiojet ultra 5000a was used for a thrombectomy procedure.During procedure, it was noted that system error 56 or actuatuator controller fault error and system error 72 or actuator found moving error occurred.The procedure was cancelled.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the ultra console was received by san jose cis in good condition with no physical damages/defects observed.The ultra console was plugged in to wall outlet source and failed test steps 1.2 to1.14.The user interface controller showed error (56 - actuator controller fault and then error 72 - actuator found moving) during the time of testing.The unit was power reset at the main controller and main power at the lower back of the console, but the system failed.The unit failure was due to bad up/down actuator position sensor that could be corrected during pm calibration, therefore error 56 then later was 72 appeared to be confirmed.
 
Event or Problem Description

Brand Name
ANGIOJET ULTRA 5000A
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10697768
Report Number2134265-2020-14338
Device Sequence Number3482618
Product Code MCX
UDI-Device Identifier08714729890584
UDI-Public08714729890584
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2025
Device Model Number45038
Device Catalogue Number45038
Device Lot NumberOEMTRACE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2020
Initial Date Received by Manufacturer 10/05/2020
Supplement Date Received by Manufacturer11/13/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date11/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR